# SDR C77A20120905013

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Broken
- Location: Zone 200
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT, PN 170-66796-001, ON FRAME 86 CROSSBEAM BROKEN OFF.  X=23453.0 MM, Y= -717.6 MM,Z= 490.0 MM.  R & R LT FLOOR PANEL SUPPORT IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-259 IAW EO E175-5300-077, REV IR WO 614059.
